Volume 21, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On $5$–manifolds with free fundamental group and simple boundary links in $S^5$

Matthias Kreck and Yang Su

Geometry & Topology 21 (2017) 2989–3008
Bibliography
1 W Browder, J Levine, Fibering manifolds over a circle, Comment. Math. Helv. 40 (1966) 153 MR0195104
2 S E Cappell, Mayer–Vietoris sequences in hermitian K–theory, from: "Algebraic K–theory, III : Hermitian K–theory and geometric applications" (editor H Bass), Lecture Notes in Math. 343, Springer (1973) 478 MR0358814
3 J Cerf, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Inst. Hautes Études Sci. Publ. Math. 39 (1970) 5 MR0292089
4 R H Crowell, The group G∕G′′ of a knot group G, Duke Math. J. 30 (1963) 349 MR0154277
5 M Farber, Stable-homotopy and homology invariants of boundary links, Trans. Amer. Math. Soc. 334 (1992) 455 MR1079054
6 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
7 F Hsu, PhD thesis, Michigan State University (1985)
8 M A Kervaire, J W Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963) 504 MR0148075
9 M Kreck, Surgery and duality, Ann. of Math. 149 (1999) 707 MR1709301
10 M Kreck, W Lück, Topological rigidity for non-aspherical manifolds, Pure Appl. Math. Q. 5 (2009) 873 MR2532709
11 J Levine, An algebraic classification of some knots of codimension two, Comment. Math. Helv. 45 (1970) 185 MR0266226
12 C C Liang, An algebraic classification of some links of codimension two, Proc. Amer. Math. Soc. 67 (1977) 147 MR0458439
13 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
14 R Mandelbaum, Special handlebody decompositions of simply connected algebraic surfaces, Proc. Amer. Math. Soc. 80 (1980) 359 MR577774
15 J W Milnor, Infinite cyclic coverings, from: "Conference on the topology of manifolds" (editor J G Hocking), Prindle, Weber & Schmidt (1968) 115 MR0242163
16 J P Serre, Groupes d’homotopie et classes de groupes abéliens, Ann. of Math. 58 (1953) 258 MR0059548
17 J L Shaneson, Non-simply-connected surgery and some results in low dimensional topology, Comment. Math. Helv. 45 (1970) 333 MR0275444
18 P Teichner, On the signature of four-manifolds with universal covering spin, Math. Ann. 295 (1993) 745 MR1214960
19 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. 81 (1965) 56 MR0171284
20 S Weinberger, On fibering four- and five-manifolds, Israel J. Math. 59 (1987) 1 MR923658